# SDR SWIA202162331

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON ATTACHMENT ANGLE @STRGR 26L BETWEEN @FS394.00 & FS409.00     (C-CHECK RO 11/5/2021)    REPLACED WITH NEW ATTACHMENT ANGLE P/N SH670-32077-4 AT STGR26L BETWEEN FS 394.00 AND FS 409.00 REF CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV-J. / COMPLIED WITH TASKCARD 51-900-1002-SKY
